Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 2, Pages 215-224
http://dx.doi.org/10.1155/IJMMS.2005.215

k-complementing subsets of nonnegative integers

Department of Mathematics, University of Lagos, Akoka-Yaba, Lagos 101017, Nigeria

Received 9 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Augustine O. Munagi, “Set partitions with successions and separations,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 3, pp. 451–463, 2005. View at Publisher · View at Google Scholar
  • Michael Maltenfort, “Characterizing additive systems,” American Mathematical Monthly, vol. 124, no. 2, pp. 132–148, 2017. View at Publisher · View at Google Scholar